# SDR WX0A2025012732287

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 52,210 hours, 34,140 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80110
- Part serial: SE06037
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) F/O OXYGEN MASK NOT TESTING PROPERLY / REMOVED & REPLACED F/O'S MASK AND BOX REF AMM 35-12-41-400-001-A OPS AND LEAK OK"
